# SDR SWAA2012062105123

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 63,145 hours, 53,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CRACKED ON FWD SKIN OF DOOR ABOVE LOWER CUTOUT FOR HINGE.  REMOVED & REPLACED SKIN IAW SRM.
